Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 14, NWS Buffalo, NY

February 9, 2015

NWS Buffalo, NY issued this small craft advisory at Feb 9, 2015, 4:20 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2015, 4:20 AM EST (09:20 UTC)
Expired
Feb 9, 2015, 9:27 AM EST
In force
5 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

997 
WHUS71 KBUF 090920
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
420 AM EST MON FEB 9 2015

LOZ044-091500-
/O.EXP.KBUF.SC.Y.0013.000000T0000Z-150209T0900Z/
/O.NEW.KBUF.SC.Y.0014.150209T0920Z-150209T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
420 AM EST MON FEB 9 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. 

* WINDS...NORTHEAST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-091730-
/O.EXT.KBUF.SC.Y.0013.000000T0000Z-150210T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
420 AM EST MON FEB 9 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTHEAST 15 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH/JJR
1 follow-up statement
077 
WHUS71 KBUF 091427
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
927 AM EST MON FEB 9 2015

LOZ044-091530-
/O.CAN.KBUF.SC.Y.0014.000000T0000Z-150209T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
927 AM EST MON FEB 9 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES WILL CONTINUE TO SUBSIDE TODAY.

$$

LOZ042-043-092230-
/O.CON.KBUF.SC.Y.0013.000000T0000Z-150210T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
927 AM EST MON FEB 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTHEAST 15 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 4:08 AM EST, 12 minutes earlier.

Area forecast discussion, Feb 9, 4:08 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
408 AM EST MON FEB 9 2015

.SYNOPSIS...
BROAD LOW PRESSURE OVER THE OHIO VALLEY WILL DRIFT SOUTHEASTWARD
TODAY...BEFORE REDEVELOPING OFF THE SOUTHEAST ATLANTIC COASTLINE
TONIGHT. AS THE LOW PULLS AWAY FROM OUR AREA...ITS PRECIPITATION
WILL DIMINISH TO SOME SPOTTY LEFTOVER LIGHT SNOW AND FREEZING
DRIZZLE TODAY...WITH THIS THEN SLOWLY TAPERING OFF TONIGHT AND
TUESDAY MORNING. HIGH PRESSURE WILL THEN PROVIDE A PERIOD OF FAIR
WEATHER FROM TUESDAY AFTERNOON THROUGH MUCH OF WEDNESDAY...BEFORE
ANOTHER CLIPPER SYSTEM BRINGS ANOTHER ROUND OF LIGHT SNOW WEDNESDAY
NIGHT AND THURSDAY...FOLLOWED BY THE RETURN OF BITTERLY COLD
TEMPERATURES TO CLOSE OUT THE WORK WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 0845Z...REGIONAL SURFACE ANALYSIS SHOWS BROAD LOW PRESSURE
CENTERED OVER THE OHIO VALLEY. TO THE NORTH OF THIS LOW...A SWATH OF
LIGHT TO MODERATE PRECIPITATION CONTINUES ACROSS MUCH OF THE
FORECAST AREA...SAVE FOR PORTIONS OF THE NORTH COUNTRY. REGIONAL
SURFACE OBS SUGGEST THAT THE VAST MAJORITY OF THIS IS NOW FALLING IN
THE FORM OF SNOW...SAVE FOR RIGHT ALONG THE PENNSYLVANIA BORDER
WHERE SOME LINGERING WARM AIR ALOFT IS STILL ALLOWING FOR SOME
FREEZING RAIN AND POSSIBLE SLEET. THIS STATED...EVEN THIS AREA
SHOULD FINALLY EXPERIENCE A CHANGEOVER TO ALL SNOW BY 11-12Z AS SLOW
BUT STEADY COLD ADVECTION CONTINUES TO THE NORTH OF THE LOW...AND
EVENTUALLY DRIVES THE ATMOSPHERIC COLUMN ENTIRELY BELOW FREEZING BY
THAT TIME.

DURING THE COURSE OF TODAY...THE MAIN SURFACE LOW WILL CONTINUE TO
DRIFT SOUTHEASTWARD...BEFORE EVENTUALLY REDEVELOPING OFF THE
SOUTHEASTERN ATLANTIC COASTLINE TONIGHT. THIS WILL ALLOW THE
STEADIER SNOWS ACROSS OUR REGION TO GRADUALLY DIMINISH TO SOME
LEFTOVER SPOTTIER LIGHT SNOW TODAY...WITH SOME PATCHY FREEZING
DRIZZLE ALSO LIKELY MIXING IN OVER TIME AS THE MID AND UPPER LEVELS
DRY OUT AND THE FAVORABLE DENDRITIC SNOW GROWTH ZONE GREATLY THINS
OUT...OR EVEN GOES NONEXISTENT IN SOME AREAS. THE SPOTTY LIGHT SNOW
AND FREEZING DRIZZLE WILL THEN LINGER THROUGH MUCH IF NOT ALL OF
TONIGHT AS A MOIST NORTHERLY UPSLOPE FLOW REMAINS IN PLACE AT THE
LOWER LEVELS...WITH THIS ESPECIALLY BEING THE CASE SOUTH OF LAKE
ONTARIO AS A RESULT OF ADDITIONAL MOISTURE CONTRIBUTIONS FROM THAT
LAKE.

WITH THE SNOW NOT YET OVER AND ADDITIONAL ACCUMULATIONS OF 1 TO 3
INCHES STILL EXPECTED THROUGH TODAY /WITH THE GREATEST AMOUNTS
EXPECTED ACROSS THE FINGER LAKES AND INTERIOR PORTIONS OF THE
SOUTHERN TIER AND NORTH COUNTRY/...HAVE ELECTED TO LEAVE ALL WINTER
WEATHER HEADLINES AS IS FOR THE TIME BEING. THIS STATED...IT IS
LIKELY THAT WE WILL EVENTUALLY BE ABLE TO DOWNGRADE THE WINTER STORM
WARNINGS TO WINTER WEATHER ADVISORIES ONCE THE STEADIER SNOW
DIMINISHES TODAY...WITH THE LATTER THEN COVERING THE LEFTOVER
SPOTTY LIGHT SNOW AND FREEZING DRIZZLE THAT IS EXPECTED TO CONTINUE
THROUGH TONIGHT.

AS FOR TEMPS...DAYTIME HIGHS SHOULD AVERAGE IN THE UPPER TEENS TO
LOWER 20S TODAY...WITH LOWS TONIGHT THEN DROPPING BACK TO THE 10-15
DEGREE RANGE ACROSS MUCH OF THE AREA...THOUGH THE NORTH COUNTRY
SHOULD BE A BIT COLDER WITH LOWS IN THE SINGLE DIGITS THERE.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
WE CAN ANTICIPATE SOMEWHAT OF A REPRIEVE FROM THE RECENT SNOWS ON
TUESDAY...AS STRONG HIGH PRESSURE OVER EASTERN CANADA WILL NOSE
SOUTHWARDS ACROSS THE LOWER GREAT LAKES. THIS WOULD NORMALLY RESULT
IN THE RETURN OF FAIR WEATHER ACROSS THE REGION...BUT THE FEATURE
WILL GENERATE A NORTHERLY UPSLOPE FLOW THAT WILL KEEP STUBBORN CLOUD
COVER IN PLACE. THIS WILL PARTICULARLY BE THE CASE OVER THE GENESEE
VALLEY AND FINGER LAKES WHERE SOME SPOTTY FREEZING DRIZZLE AND LIGHT
SNOW SHOWERS WILL BE POSSIBLE UP UNTIL ABOUT LUNCHTIME. THE CLOUD
COVER WILL THEN SLOWLY ERODE DURING THE COURSE OF THE AFTERNOON...
ESPECIALLY OVER THE NORTH COUNTRY WHERE THE UPSLOPE FLOW WILL NOT
COME INTO PLAY.

AS THE STRONG SFC HIGH MOVES EAST ACROSS QUEBEC TUESDAY NIGHT...THE
LOW LEVEL FLOW ACROSS OUR FORECAST AREA WILL VEER TO THE EAST...
THEREBY REMOVING THE UPSLOPE LIFTING MECHANISM RESPONSIBLE FOR THE
BULK OF TUESDAYS CLOUD COVER. TEMPORARY CLEARING WILL ENSUE DURING
THE FIRST HALF OF THE NIGHT...THEN HIGH AND MID LEVEL MOISTURE WILL
START TO STREAM SOUTHWARDS ACROSS THE LOWER GREAT LAKES IN ADVANCE
OF BROAD LOW PRESSURE OVER THE UPPER MISSISSIPPI VALLEY.

ON WEDNESDAY...A VERY ROBUST SHORTWAVE WILL DIG SOUTH FROM THE
CANADIAN PRAIRIES. THIS WILL HELP TO CONSOLIDATE/STRENGTHEN A BROAD
AREA OF LOW PRESSURE OVER THE UPPER GREAT LAKES WHICH IN TURN WILL
ESTABLISH SOME WEAK WARM ADVECTION OVER OUR REGION. THE MINIMAL
ISENTROPIC LIFT AHEAD OF THE SFC LOW WILL THICKEN THE CLOUD COVER
OVER OUR WESTERN AND NORTH CENTRAL NEW YORK...AND WILL EVENTUALLY
GENERATE SOME LIGHT SNOW SHOWERS FOR US LATER IN THE AFTERNOON.
TEMPERATURES ARE FORECAST TO CLIMB TO NEAR FREEZING ACROSS THE SRN
TIER...WHILE READINGS ARE NOT EXPECTED TO MAKE IT OUT OF THE LOW
EAST ACROSS PARTS OF THE NORTH COUNTRY.

AS THE VIGOROUS SHORTWAVE DIVES ACROSS THE UPPER GREAT LAKES TO THE
MID WESTERN STATES WEDNESDAY NIGHT...ITS BROAD SFC REFLECTION WILL
FURTHER CONSOLIDATE INTO A COMPACT LOW THAT WILL TRACK EAST ACROSS
LK ONTARIO. PENDING THE EXACT TRACK OF THE SYSTEM...THERE COULD BE A
BURST OF MODERATE TO HEAVY SNOW WITH THE PASSAGE OF THE FIRST
FRONTAL BOUNDARY. EITHER WAY...FAIRLY WIDESPREAD SNOW SHOWERS SHOULD
ACCOMPANY THE PASSING OF THE SFC LOW SO HAVE RAISED POPS TO HIGH
LIKELY ACROSS THE SRN TIER AND CATEGORICAL ELSEWHERE. GIVEN THE
PROJECTED TRACK OF THE LOW TO OUR NORTH...SNOW ACCUMS SHOULD NOT BE
SIGNIFICANT. AT THIS POINT AM ONLY EXPECTING 1-3/2-4 INCHES (SUB
ADVISORY).

THE AREA OF LOW PRESSURE WILL EXIT TO OUR EAST ON THURSDAY...BUT NOT
BEFORE IT SWINGS THE SECOND OF TWO COLD FRONTAL BOUNDARIES (IN THIS
CASE THE TRUE ARCTIC FRONT) THROUGH OUR REGION. THIS WILL USHER IN
THE NEXT FRIGID AIRMASS WITH ENSEMBLES SUGGESTING H85 TEMPS OF -22C
BY THE END OF THE DAY. THE STRONG COLD ADVECTION IN AN ENVIRONMENT
OF PLUNGING HGTS AND A WEALTH OF LOW LEVEL MOISTURE WILL SUPPORT
SCATTERED SNOW SHOWERS AT THE VERY LEAST....WITH LAKE ENHANCEMENT
EXPECTED FOR MANY OF THE COUNTIES SOUTH OF LAKE ONTARIO. THESE POPS
HAVE BEEN RAISED BY 10 TO 20 POINTS AS WELL FROM CONTINUITY. TEMPS
WILL DROP THROUGH THE DAY...WITH READINGS CLOSE TO 20 AT DAYBREAK
FALLING INTO THE SINGLE DIGITS IN SOME AREAS BY LATE AFTERNOON.

THE POLAR AIRMASS WILL DEEPEN ACROSS OUR REGION THURSDAY NIGHT WITH
ADDITIONAL LAKE DRIVEN SNOW SHOWERS LIKELY SOUTH OF LAKE ONTARIO.
TEMPERATURES BY DAYBREAK FRIDAY SHOULD BE BELOW ZERO AWAY FROM THE
LAKES...WITH DOUBLE DIGIT NEGATIVE READINGS FOUND ACROSS THE NORTH
COUNTRY.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
A HIGHLY AMPLIFIED +PNA PATTERN HIGHLIGHTED BY A PROLONGED CROSS
POLAR FLOW WILL GUARANTEE WELL BELOW NORMAL TEMPERATURES DURING THIS
PERIOD...AS DAYTIME TEMPERATURES IN MANY LOCATIONS WILL LIKELY NOT
CLIMB OUT OF THE SINGLE DIGITS. SHOULD THIS VERIFY...THIS WOULD BE
THE COLDEST STRETCH OF WEATHER EXPERIENCED SO FAR THIS SEASON.

A LARGE GLACIAL BODY OF SUB -30C H85 AIR OVER EASTERN CANADA WILL BE
CONTINUALLY RECHARGED BY A DIRECT FEED FROM THE POLE...WHILE A
SIBERIAN RIDGE EXTENDING FROM ALASKA TO THE CALIFORNIA COAST WILL
DIRECT A LARGE PORTION OF THIS AIRMASS ACROSS THE LOWER GREAT LAKES
AND NEW ENGLAND. THIS ENTRENCHED +PNA PATTERN WILL LIKELY PERSIST
FOR A WEEK OR MORE...WHICH IS TYPICAL FOR THIS FEATURE DURING MID
AND LATE WINTER. THIS WILL VIRTUALLY GUARANTEE THAT BELOW NORMAL
TEMPERATURES WILL REMAIN LOCKED IN PLACE OVER OUR REGION DEEP INTO
NEXT WEEK.

MEANWHILE...A FRIGID NORTHWESTERLY FLOW WILL KEEP LAKE SUPPORTED
SNOW SHOWERS IN PLACE WITH PASSING SHORTWAVES ENHANCING THESE SNOW
SHOWERS FROM TIME TO TIME. THE STRONGEST OF THESE SHORTWAVES IS
FORCEAST TO PLOW ACROSS THE LOWER GREAT LAKES ON SATURDAY.

&&

.AVIATION /09Z MONDAY THROUGH FRIDAY/...
AS OF 0845Z...REGIONAL SURFACE ANALYSIS SHOWS BROAD LOW PRESSURE
CENTERED OVER THE OHIO VALLEY. TO THE NORTH OF THIS LOW...A SWATH OF
LIGHT TO MODERATE PRECIPITATION CONTINUES ACROSS MUCH OF THE
FORECAST AREA...SAVE FOR PORTIONS OF THE NORTH COUNTRY. REGIONAL
SURFACE OBS SUGGEST THAT THE VAST MAJORITY OF THIS IS NOW FALLING IN
THE FORM OF SNOW...SAVE FOR RIGHT ALONG THE PENNSYLVANIA BORDER
WHERE SOME LINGERING WARM AIR ALOFT IS STILL ALLOWING FOR SOME
FREEZING RAIN AND POSSIBLE SLEET. THIS STATED...EVEN THIS AREA
SHOULD FINALLY EXPERIENCE A CHANGEOVER TO ALL SNOW BY 11-12Z AS SLOW
BUT STEADY COLD ADVECTION CONTINUES TO THE NORTH OF THE LOW...AND
EVENTUALLY DRIVES THE ATMOSPHERIC COLUMN ENTIRELY BELOW FREEZING BY
THAT TIME.

DURING THE COURSE OF TODAY...THE MAIN SURFACE LOW WILL CONTINUE TO
DRIFT SOUTHEASTWARD...BEFORE EVENTUALLY REDEVELOPING OFF THE
SOUTHEASTERN ATLANTIC COASTLINE TONIGHT. THIS WILL ALLOW THE
STEADIER SNOWS ACROSS OUR REGION TO GRADUALLY DIMINISH TO SOME
LEFTOVER SPOTTIER LIGHT SNOW TODAY...WITH SOME PATCHY FREEZING
DRIZZLE ALSO LIKELY MIXING IN OVER TIME AS THE MID AND UPPER LEVELS
DRY OUT AND THE FAVORABLE DENDRITIC SNOW GROWTH ZONE GREATLY THINS
OUT...OR EVEN GOES NONEXISTENT IN SOME AREAS. THE SPOTTY LIGHT SNOW
AND FREEZING DRIZZLE WILL THEN LINGER THROUGH MUCH IF NOT ALL OF
TONIGHT AS A MOIST NORTHERLY UPSLOPE FLOW REMAINS IN PLACE AT THE
LOWER LEVELS...WITH THIS ESPECIALLY BEING THE CASE SOUTH OF LAKE
ONTARIO AS A RESULT OF ADDITIONAL MOISTURE CONTRIBUTIONS FROM THAT
LAKE.

AS FOR FLIGHT CONDITIONS...FAIRLY WIDESPREAD IFR VSBYS SHOULD
IMPROVE BACK TO MVFR/VFR AS THE PRECIPITATION DIMINISHES TO SOME
LEFTOVER SPOTTY LIGHT SNOW AND FREEZING DRIZZLE TODAY...WITH THE
LATTER HIGHER VSBYS THEN CONTINUING THROUGH TONIGHT. MEANWHILE...
CIGS WILL GENERALLY REMAIN IN THE IFR TO LOW MVFR RANGE...WITH THE
LOWEST CIGS MORE LIKELY ACROSS THE HIGHER TERRAIN AND IN AREAS OF
UPSLOPE FLOW.

OUTLOOK...
TUESDAY...CONTINUED IFR/MVFR CIGS...WITH LINGERING SPOTTY LIGHT
SNOW/FREEZING DRIZZLE ENDING.
TUESDAY NIGHT...IMPROVEMENT TO VFR.
WEDNESDAY...VFR IN THE MORNING...THEN A CHANCE OF MVFR/IFR IN
AFTERNOON SNOW SHOWERS.
WEDNESDAY NIGHT AND THURSDAY...IFR/MVFR IN SNOW SHOWERS.
FRIDAY...VFR/MVFR WITH SCATTERED SNOW SHOWERS SOUTHEAST OF
LAKE ONTARIO.

&&

.MARINE...
LINGERING BRISK NORTHEASTERLIES WILL BACK TO NORTHERLY AND GRADUALLY
DIMINISH TODAY AND TONIGHT AS BROAD LOW PRESSURE OVER THE OHIO
VALLEY DRIFTS SOUTHEASTWARD AND AWAY FROM THE REGION...AND AS A
RIDGE OF HIGH PRESSURE BUILDS SOUTHEASTWARD ACROSS THE GREAT LAKES.
AS A RESULT...ADVISORY-LEVEL WINDS AND WAVES ALONG THE SOUTH SHORE
OF LAKE ONTARIO SHOULD EVENTUALLY DIMINISH TO BELOW ADVISORY
CRITERIA BY EARLY THIS EVENING...BEFORE LOWERING EVEN FURTHER
OVERNIGHT.

AFTER THAT...BENIGN WEATHER AND MINIMAL WINDS AND WAVES WILL FOLLOW
FOR TUESDAY AND TUESDAY NIGHT AS THE AXIS OF THE AFOREMENTIONED
RIDGE SETTLES ACROSS THE LOWER GREAT LAKES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER STORM WARNING UNTIL 4 AM EST TUESDAY FOR NYZ002>008-
     011>014.
     WINTER WEATHER ADVISORY UNTIL 4 AM EST TUESDAY FOR NYZ001-010-
     019>021-085.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR LOZ042-
         043.
         SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR
         LOZ044.

&&

SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...JJR
MARINE...JJR
Hazardous weather outlook, Feb 8, 10:32 AM EST, 17 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1032 AM EST SUN FEB 8 2015

NYZ002>008-011>014-091545-
ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-
1032 AM EST SUN FEB 8 2015

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001-010-019>021-085-091545-
NIAGARA-NORTHERN ERIE-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
1032 AM EST SUN FEB 8 2015

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-091545-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1032 AM EST SUN FEB 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.